# SDR CALA0000533

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SUPPORT HAS BARE METAL AND CORRODED AT LOWER SURFACE ABOVE LGR 28R STA 427 TO 465.  REMOVED AND REPLACED FLOOR SUPPORT Z ANGLE PER SRM 51-30-2, 51-10-4, AND 51-10-3.
